Aa
Aa
A
A
A
Close
Avatar universal

Post tubligation

I had my tubligation operation on Feb. 2, 2006.  I am 26 and never wanted children and found a doctor after 6 years of looking that would do the procedure. Well in the last few months since my operation I have experienced  depression, periods every two weeks with the most horrible pain.  I have to change tampons every two hours from heavy bleeding.  My mood swings are unbeleivable I can be fine one moment and want to take your head off the next.  I am afriad and really don't know if this has to do with my tubligation but I have never felt this way before and it is scarey.  My depression is affecting my work, my family and friends relationships.  I'm at my wits end but don't know what to do about it.
6 Responses
Avatar universal
Here is a link that may help you to understand some of the things that may happen after a tubal...

http://home.swbell.net/birons/effects.htm

Sounds like serious complications to me, and definitely should see your doctor as soon as possible!
Avatar universal
I agree, im almost 30 and I just had a tubal cauterization done in March of 2006 and have felt the same thing. My doctor has offered to put me on a anti-depression to help me through it, but I want to see if i can do it on my own first. Talk to your doctor and see what he says.
Avatar universal
Thank you all I will be going to my doctors. I hate feeling this way but I will get through it
Avatar universal
hi there ive had tubilogation after my 3rd c-section back in november 2007 and all ive experienced is like browny discharge b4 actuall period which i never got b4 and heavy bleeding.that was 3 months ago so hopefully things will get better for you. also i know what your goin through with the depression thing i developed it after my 2nd child and still have it on and off now like its never left me. good luck anyway hope you feel better soon
Avatar universal
I had a tubal ligation almost 4 years ago and ever since have had the same brown discharge before my period, peiod lasting over a week, painful cramps and horrible mood swings. I NEVER had all this before!
Avatar universal
my name is tonya and i had my tubes tied 2009,and i have mood changes everyday and i was not like this before i got my tubes tied.i wish now i would'nt have got my tubes tied cause iam always upset,and i don't no why.
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.